# SDR DALA2023030801737

- Difficulty date: March 5, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 86,810 hours, 27,759 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 COMPLY WITH 606595-14 REV. ORIGINAL. CORRECTIVE ACTION: COMPLIED WITH 606595-14 REV. ORIGINAL. (2656566)
